Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

method11

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Everything posted by method11

  1. Well taking the cholesterol meds is just hard somedays because I seem to forget. It's like I get hungry and I really want to eat but can't right away since I have to take the medicine first. You might have no problem with it at all. The pill I am taking is called gemfibrozil. The pharmacist said there's no problem in taking accutane with the gemfibrozil.
  2. I am male, 175lbs, 5'10" and thanks to my fast metabolism, I basically eat anything and as much as I want. The only exercise I do is softball and basketball. My tris went up to 230s after month one (40mg) and up again to almost 500 after month 2 (60mg). I am currently on cholesterol medicine to hopefully control my tris while on accutane (currently back on 40mg).
  3. Yeah I wasn't really eating differently either, but my derm said it has to do with the Accutane and it reacts to people differently...not too much really to avoid the high tri's unless you quit altogether or take cholesterol medicine. I'm not doing too well on the cholesterol medicine though, I have to take it half an hour before breakfast and dinner and it's hard. My derm also said that if it reaches near 1000, then it can cause pancreitis amongst other things mainly, so that's what we ar
  4. I have Kaiser and usually they email my doctor and I the results that evening, if not the next morning.
  5. Before I started, I was at normal. After month 1 of 40mg, it jumped to about 250. My derm said just stay away from burgers and stuff. After month 2 of 60mg, it jumped again to almost 500! My derm put me on cholesterol medicine and lowered my dosage back to 40mg for month 3. We'll see how it goes. I'm only in day 4 of month 3. He said we have to be careful when it gets near 500.
  6. Well, I'm not sure if this is the same thing as a high liver count, but I just recently had my blood tests and everything was normal except for my triglycerides. My tris were normal before I started accutane. After my first month of 40mg/day, it went up a little bit. My derm said as long as it stays under 500, I'm ok, so he bumped me up to 60mg/day. I just finished my second month and my tris nearly doubled to 487. I saw the results online prior to my derm appt and I was worried that he wo
  7. hey stacie, i'm right there with you. I'm 30 with a professional job and am currently on my 28th day, I have my month appt this week...and yeah, I'm also still in this horrible IB stage....about over 2 weeks now and it sucks....about tripled to what I started with before accutane. I'm also trying to get thru it and avoiding any parties or whatever but it is difficult. I've been on 40mg/day....just like you, I'm hanging in there. Can't wait for month 3-5.....those are supposedly the best mont
  8. I live in CA too and I have Kaiser. From my experience, the cost of accutane was the same cost as minocycline. All my medication is $5 per prescription....so I would assume whatever you paid for the mino is what you'd pay for the accutane. As for derm appointments, I also pay as much as regular dr visits, so it wasn't bad at all. This is my own medical plan, so hopefully yours is similar.
  9. thanks man, i'm looking forward to NOT doing anything this weekend. Day 23 feels like forever though. I'm assuming that since we are getting these side effects (cracked lips and IB), is it given that the medication is working for positive results or you get side effects no matter what? What do you guys think?
  10. man i musta missed this thread.... I'm on day 15 and I'm all irritated with my current IB. I was thinking the same thing as to how long I should expect this....and yeah It has NEVER been this bad, so bad that I find myself not wanting to meet up with friends and go out. I cannot wait till this ends......
  11. I put this on my log but hopefully I can get an answer here: Anyone know how long this IB typically lasts? Also another question: when I get a cyst or pimple, and it's turning into a whitehead, what do you guys recommend on doing to it? Leaving it alone or taking care of it? I hate walking around with a whitehead, so usually I take care of it....and poof it's gone, but what is safer for my skin?
  12. DAY 15 ok, the one right between my eyes is practically gone, nice....but sh1t I swear I'm getting one each day! son of a ^$&%#$#@!!!! And my skin is not smooth anymore, it's bumpy. One positive thing is that my face is definitely not as oily as usualy anymore. The dryness is actually a good thing!! oh well, 4 day weekend for me. The chapped lips kinda suck but not horrible. The bloody nose is irritating but I'm getting used to it. Anyone know how long this IB typically lasts?
  13. I'm on day 12 and I've been getting mild headaches too. I take Lorazepam for anxiety whenever I fly and I fly often, like once a week. The derm said that it's totally ok.
  14. Good luck to you! I'm 30 yrs old and I completely understand the difficulty of dealing with acne in a work environment. I'm going thru an IB right now I think on day 12 and it's horrible. I'm just gonna stay in my office tomrw and hopefully nobody needs anything from me...hah.
  15. DAY 12 &$%^#&$ this IB sucks. I've got one between my eyes right now and sucks. I'm getting them all over my right cheek and each side of my forehead and by my jawline on each side of my mouth. My face is still oily though. I'm still hanging in there though riding it out.
  16. DAY 6.....or 7..... I'll call it day 6 because I've only taken 6 pills since I wasn't able to take one last nite. My lips have been chapped the past 2 days....and I've had nosebleeds almost everyday in the past 3 days. Not so bad...but I'm not used to the chapped lips part. I don't usually get chapped lips. I've been packin on the aquaphor though. I have noticed that things are clearing up a little bit faster. I got a couple cysts which sucks. I got a few new ones along my jawline, no bi
  17. that's great to hear! Unless I missed it, I'm assuming you're a woman since it was hard for you to get on the accutane? It only took me a few hours after my derm received the initial blood test for me to get my Rx. I'm thinking it's harder for women than men...? I'm not sure, just going off what I've read....I didn't have to do anything on the iPledge website. I just had to show the pharmacists my iPledge card.
  18. I noticed you started about the same as me. Good luck to you. I can understand the whole psychological 1st day thing...thinking something's gonna happen when in reality, nothing will happen. That's how I go about it.
  19. DAY 2 I think it's day 2....I've woken up the past 2 mornings with headaches...but I don't attribute that to the accutane because I think I'm starting to get sick and I get headaches from time to time. It's early so I don't expect any changes at all. The first nite, I did wake up a couple times thinking my lips were chapped. Placebo effect? You think about it so much, you start believing it. I slept like a baby last nite though. oh btw, this is gonna be a great weekend if you're a MMA f
  20. ok, so I got my Rx this evening......Claravis 40mg......once a day. A little about myself........I'm male 30, 5'10", 170 lbs. Damn I'm old. Never really had acne in high school and college....started getting them when I was about 24, and more so started getting cystic acne the past 4 years. WTF? Crazy...but whatever. I would consider myself having moderate acne...never really bothered me TOO much, but I've had my moments when I was embarrassed as hell....but never came to the point where
  21. I hope it doesn't affect them as I start today and I have some also.....
  22. great thanks for the help. I thought the fish oil was so that the accutane would absorb better, but I guess I was thinking of fatty foods that I'm supposed to take with it.
  23. This is my first time posting on this forum. I've read ALOT of good information and advice. I have my blood test tomrw morning and if all things go well, the derm office said they would start my Rx on Tusday.....not sure of the dosage yet though. My question is I've read people's sig lines including their regimen. In their regimen, they include that they take fish oil supplements and vitamins....mostly vit E. I asked my doctor if there is anything else I should be taking along with accuta
×